It is possible that suddenly stopping taking this drug could lead to propranolol withdrawal and have a negative impact on the functioning of the heart.
How Long Do Propranolol Withdrawal Symptoms Last?
Not everyone experiences withdrawal symptoms when they stop taking propranolol, but the ones that do occur are quite serious and require immediate medical attention. Physicians may need to use other interventions to control the symptoms.
The symptoms that may come with the sudden stoppage of propranolol can indicate a problem with the heart, so it’s important to get medical attention right away. They typically include sweating, shaking, irregular heartbeat, and chest pain. Anyone experiencing these withdrawal symptoms should go to the hospital.
It is best to talk to a doctor before stopping the drug. It might be necessary to take other medications to control the issues that can arise from stopping propranolol.
Treatment should occur in a hospital to ensure proper cardiac health.